# SDR ASAA2019111271286

- Difficulty date: November 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 21,351 hours, 6,916 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ009810
- Condition: Failed
- Location: Electronic Equip
- Part time: 21,344 hours, 6,914 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ELEC" LIGHT ILLUMINATED ON PREFLIGHT. GROUNDED - YES. REMOVED & REPLACED STATIC INVERTER REF B737-900 AMM 24-34-21 SYSTEM OPS CHKD GOOD.
